# SDR QXEA9801331

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 5B INBOARD OF THE RIGHT-HAND AIR COLD PACK INTAKE PORT IS CRACKED ON FORWARD FASTENER HOLE.  REPAIRED IAW FOKKER SRM 53-02-01 FIGURE 6 AND SRM 51-31-01.
